# SDR P5CA2012030100007

- Difficulty date: February 21, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,691 hours, 8,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENT ON LT FUSELAGE SKIN AT STA 710, S-29L & NBSP.  DENT MEASURES 8.0" X 1.5" AND IS .210" DEEP.  (PERMANENT REPAIR ACCOMPLISHED PER INSTRUCTIONS IN EO 4453A321 WITH APPROVAL PER 8100-9).
